Tags: ablation, area, drugs, esp, feel, gain, gained, health, love, medications, novasure, periods, pms, procedure, stomach, weight, women
Weight gain with Novasure Ablation?
I had the procedure done 3 months ago and love it.
No Periods, No PMS. . . nothing!
I feel like I have gained weight esp. in the stomach area and wondered if anyone feels like this.
Someone told me you retain water when you have no period. Is this true?
Should I take a diuretic?
Leave a comment...
- 3 Comments
- hi Jules. Just wanted to tell you, I just had this discussion with my doctor. Im thinking of having the procedure done. I asked about weight gain. He told me that none of his patients have complained of this to date, and he has done about 100 procedures. I am currently on a continual birth control pill. That means, I dont get my period but twice a year...I can honeslty tell you that i too, feel exactly like you describe. Like Im bloated and need a diuretic! I have asked my doc about this, and he keeps telling me they arent good for you to take regularly, but if I want to take one every 4 weeks or so, around when I would get my period, if I did get my period, and if I promise not to abuse them, they are safe to use for short periods of time...
I dont know if that helps you or not..
can you tell me something? What was the recovery like from this procedure, and has it affectted your sex life in anyway? Ive heard horror stories about the scar tissue affecting the females ability to feel, and the male being able to feel the scar tissue! ANy thoughts on that?
Nikki#1; Wed, 19 Dec 2007 00:56:00 GMT
- I am so happy to hear there are no "weight" side effects. Honestly when my doc told me this was a way to clear my awful periods I didn't ask any questions. . . dumb? maybe but at the time I didn't care.
I went in for the procedure at 7 am and was home by noon (from beg. to start). I have three little ones so I was nervous about not being able to move around. I was also scared about being "put under" as I have never done this. It was great. I did have some cramping right after. My doctor gave me vicodin which I took about 2-3 pills that day (as I don't like pain). I was moving around fine. I felt a bit like I was having a period but no big deal. The next day I was fine (and the next and the next).
I did not have any scar tissue (though I didn't before either). I honestly feel great. The doc told me not to have sex for two weeks which I didn't do. No difference in sex now (after three months). Everything feels great. It feels great knowing I don't have a period nor do I really have any PMS symptoms. My husband and I feel "free" finally. . .especially me.#2; Wed, 19 Dec 2007 00:57:00 GMT
- thanks, Jules! Im trying to collect as much info as I can on this...scheduling both a tubal and NovaSure together in the next month! Appreciate your feedback on it..
N#3; Wed, 19 Dec 2007 00:58:00 GMT